# SDR VNAA202508280018

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 379 AND FS 485.  REMOVED THE RH SEAT RAIL ON STGR 15R FS 379 - FS485 AND REPLACED THE TRACK WITH (P/N SH670-32233-3) IAW CRJ-700 AMM 53-00-49-000-801-A03 & AMM 53-00-49-400-801-A03.
